# SDR QXEA2009060100396

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - RT OTBD SEAT TRACK AT APPROX FS X95.0 HAS PITTING CORROSION.   BLENDED CORROSION IN CHANNEL FROM RT OTBD SEAT TRACK AT FS X95.0 REF Q400 RD 8/4-53-884 GEN NOTES NR 1 ORIGINAL MATERIAL THICKNESS .263 MAX MAT REMOVED .013" WITHIN LIMITS.  HFEC IAW NDTM PART 6 51-00-01, NO CRACKS NOTED.  ALODINED REPAIR AREA PER RD8/4-53-884 PG 6 NOTES 4, 6.
